Jump to content

Allergies


Recommended Posts

Could you explain the symptoms you are having? How do you know you are reacting to the medication(s) and not something else?  It sounds like you are taking multiple medications; it seems unlikely you would be reacting to all of them (this is what I am interpreting you are saying is happening).

Link to comment
Share on other sites

The reaction occurs within 5-10 minutes after taking the medication. I have had lots of medication sensitivities over the years. If there is a side effect, I often get it. My ear specialist always says that I'm "special" but acknowledges that it is odd.

I take a very low dose of diazepam (Valium) when my ear starts bothering me. I have Menieres and there is often a feeling of fullness in my ear. I only take 1.25 mg at a time and 2.5 mg before bed. Very, very low dose. I've been taking it only as needed for 5 years. I took 1.25 mg last Sunday & all of a sudden felt strange. Sort of dismissed it but didn't take any more until Monday. On Monday not only did it make me feel weird but also itchy. So I haven't taking any since.

Since I can't take the Valium, the feeling of fullness in my ear is almost constant. That in turn causes neck & TMJ pain. So I took a naproxen the other day. Again, something I take whenever I have bad neck pain. All of a sudden felt weird & started itching. So yesterday I tried Advil instead. Felt flushed & itchy within minutes.

I know this is beyond strange. Seems like my immune system is over-reacting to almost everything. I'm not sure if these 3 medications share any ingredients. I know the naproxen & Advil are both NSAIDS. Waiting for a call from my dr.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...